# SDR HALA2008122600902

- Difficulty date: December 26, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 22,016 hours, 4,264 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Circuit Card
- Part number: 7302143
- Part serial: D02022
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, RT ENG SPEED CARD DISPLAYED EICAS MSG R ENG EPR INDICATOR BLANKED LT ENG EPR INDICATOR BLANKED.  LT ENG EPR INDICATOR CAME BACK.  REMOVED AND REPLACED RT ENG SPEED CSRD PER AMM 77-12-01.  SYSTEM CHECKS NORMAL.  EPR L/R BACK TO NORMAL SPEED CARD MSG NO LONGER ON EICAS.
